Title: Quantum Probabilities for Inflation from Holography
Authors: Hartle, James B. ×
Hawking, S.W.
Hertog, Thomas #
Issue Date: 10-Jan-2014
Publisher: Institute of Physics Pub.
Series Title: Journal of Cosmology and Astroparticle Physics vol:01
Article number: 015
ISSN: 1475-7516
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Quantum Probabilities for Inflation from Holography.pdf Published 334KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science